# SDR 98ZZZX2366

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 392/415
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - FLT 9850 - RIGHT WING OUTBOARD TRAILING EDGE DAMAGED BY SERVICE VEHICLE.  REAR SPAR WEB, LOWER SPAR CAP, AND LOWER SKIN NEED REPAIR.  INSPECTED DAMAGE.  PERFORMED PRECAUTIONARY HARD LANDING INSPECTION OF AIRCRAFT.  CUT OUT DAMAGE TO SPAR WEB CAP.  REPLACED SECTION OF LOWER SPAR CAP EXTRUSION, REAR SPAR WEB, AND AFFECTED RIBS.  FABRICATED AND INSTALLED REPAIR DOUBLER FOR LOWER SKIN.  AIRCRAFT RETURNED TO SERVICE.  ACFT TT: 12,568.7 HOURS.  ACFT TC: 12,796.  REF: OPERATOR CONTROL NRS SIMA981667, AND, 98ZZZX2364 THROUGH 98ZZZX2365.
